Vol. 8, No. 1, 2008

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
Flag-transitive and almost simple orbits in finite projective planes

Alessandro Montinaro

Vol. 8 (2008), No. 1, 1–37
Abstract

Let Π be a projective plane of order n and let G be a collineation group of Π with a point-orbit O of length v. We investigate the triple (Π,O,G) when O has the structure of a non trivial 2-(v,k,1) design, G induces a flag-transitive and almost simple automorphism group on O and n (O) = b + v + r + k.

Keywords
projective plane, collineation group, orbit
Mathematical Subject Classification 2000
Primary: 20B25, 51E15
Milestones
Received: 6 February 2007
Accepted: 15 January 2008
Authors
Alessandro Montinaro